Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 341, NWS Goodland, KS

July 14, 2016Cheyenne County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jul 14, 2016, 4:11 PM MDT for Cheyenne County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 4:11 PM MDT (22:11 UTC)
Expired
Jul 14, 2016, 4:45 PM MDT
In force
34 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Cheyenne County, CO

The radar

The Goodland radar (KGLD), 113 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:20 PM MDTHAIL 0.886 Se Kit Carson, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2163 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WUUS53 KGLD 142211
SVRGLD
COC017-142245-
/O.NEW.KGLD.SV.W.0341.160714T2211Z-160714T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
411 PM MDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 445 PM MDT

* AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES
  SOUTHEAST OF KIT CARSON...OR 21 MILES WEST OF CHEYENNE
  WELLS...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KIT CARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3881 10284 3883 10267 3861 10251 3861 10256
      3862 10284
TIME...MOT...LOC 2211Z 333DEG 18KT 3873 10273 

HAIL...1.50IN
WIND...60MPH
 
$$

JRM
2 follow-up statements
864 
WWUS53 KGLD 142219
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
419 PM MDT THU JUL 14 2016

COC017-142245-
/O.CON.KGLD.SV.W.0341.000000T0000Z-160714T2245Z/
CHEYENNE CO-
419 PM MDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

AT 419 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF KIT CARSON...OR 23 MILES WEST OF CHEYENNE WELLS...MOVING SOUTH AT
25 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIT CARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3879 10284 3883 10267 3861 10251 3861 10256
      3862 10284
TIME...MOT...LOC 2219Z 339DEG 21KT 3870 10275 

HAIL...2.00IN
WIND...60MPH
 
$$

JRM
745 
WWUS53 KGLD 142238
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
438 PM MDT THU JUL 14 2016

COC017-142245-
/O.CON.KGLD.SV.W.0341.000000T0000Z-160714T2245Z/
CHEYENNE CO-
438 PM MDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

AT 438 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
KIT CARSON...OR 26 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING SOUTH
AT 25 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIT CARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3877 10284 3877 10263 3861 10251 3861 10256
      3862 10284
TIME...MOT...LOC 2238Z 357DEG 22KT 3863 10279 

HAIL...2.00IN
WIND...60MPH
 
$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:30 PM MDT, 41 minutes earlier.

Area forecast discussion, Jul 14, 3:30 PM MDT, 41 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
330 PM MDT THU JUL 14 2016

.SHORT TERM...(Tonight and Friday)
Issued at 3:30 PM MDT Thu Jul 14 2016

Surface map is rather chaotic with generally weak flow and lack of
well defined features. Thunderstorms are currently developing over
eastern Colorado in weak upslope flow and along and ahead of wind
convergent zone which lies just west of forecast area. Decent CAPE
of 1500 J/KG and deep layer shear of 35 kts is present to promote
storm organization next 4-5 hours with a few splitting storms into
the evening hours. Mean winds are from 290 deg around 15 kts so
storms will be slow to enter far western Kansas late this afternoon
and evening.

Guidance overnight into Friday suggests a thunderstorm complex may
develop further north in Nebraska/South Dakota and move southeast
overnight and graze the extreme northeast portion of the CWA Friday
morning. Confidence is not all that high that we will be affected as
the bulk of the precip may remain to our northeast but this feature
is mentioned in forecast. By mid-afternoon, sfc heating will erase
convective inhibition and scattered thunderstorms are expected to
develop on any remaining mesoscale boundaries.

Temps Friday will be similar to this afternoon with highs remaining
in the 80s and little change in 850 mb temps next 24 hours.

.LONG TERM...(Friday night through Thursday)
Issued at 240 PM MDT Thu Jul 14 2016

Friday night and Saturday morning: Shortwave trough moves across the
region with thunderstorm chances prevailing through the night. CAPE
values remain in the 1200 to 1800 J/Kg range through the overnight
with very high shear values of 50 to 70 kt. We could see elevated
supercell mode of convection with large hail risk mainly in the
eastern portions of the CWA as the H5 shortwave exits the region.
Although there is some disagreement between the GFS and ECMWF with
regards to CAPE and deep layer shear, overall spacial and temporal
agreement looks good.

Saturday and Sunday: Isolated to scattered thunderstorms mainly
across far southwest Nebraska will be possible Saturday afternoon
with isolated thunderstorm chances elsewhere as a weak shortwave
traverses the region. A ridge begins to build into the central
Plains through the day on Sunday with an axis centered in northern
TX and southern OK. Moisture levels will increase in the western
portions of the CWA along the edge of the ridge which could lead to
slight chances for evening/nighttime thunderstorms on Sunday. It is
worth noting that due to the proximity of the ridge it will be
difficult to initiate convection therefore I left pops in the 10-15
percent range.

Monday through Wednesday: Medium range guidance indicates daily PoPs
across the region; however with the ridge firmly in place over the
central Plains, I left PoPs nil to slgt which is probably
optimistic. High pressure ridge at the H5 lvl will approach 600dam
by late Monday and early Tuesday, remaining locked in over the
region through the forecast period. Will need to pay close attention
to high temperatures as superblend is persistent with highs in the
upper 90s and some 100s. With very strong ridging in play we may be
looking to easily exceed 100 degrees by mid-week across much of the
CWA.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1124 AM MDT Thu Jul 14 2016

KGLD: Weak surface pattern will give light and variable winds
through the period with a tendency toward more steady SSE winds
later tonight. Scattered thunderstorms are expected to develop
over northwest Kansas after 20Z and dissipate by 02Z. Have
accounted for this in TAF with VCTS.

KMCK: Weak surface pattern will also result in generally light and
variable winds through the TAF period. Scattered showers with
isolated thunder currently on radar west of McCook will approach
the terminal area 18-20Z. Thereafter convection near KMCK is
expected to be more isolated for remainder of afternoon into early
evening.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...DLF
SHORT TERM...JTL
LONG TERM...TL
AVIATION...DLF
Hazardous weather outlook, Jul 14, 10:55 AM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1055 AM MDT THU JUL 14 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151700-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1055 AM MDT THU JUL 14 2016 /1155 AM CDT THU JUL 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTERNOON AND EVENING. THE BEST POTENTIAL FOR STORMS WILL BE
OVER EASTERN COLORADO INTO WESTERN KANSAS WEST OF HIGHWAY
27...AND ALSO NORTH OF INTERSTATE 70. THE MAIN HAZARDS IN
ADDITION TO CLOUD-TO-GROUND LIGHTNING WILL BE THUNDERSTORM
OUTFLOW TO 60 MPH AND HALF DOLLAR SIZE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FRIDAY THROUGH SATURDAY...SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED MAINLY DURING THE EVENING AND OVERNIGHT
HOURS. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE
HAIL...STRONG WINDS AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jul 14, 2:02 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
202 PM MDT THU JUL 14 2016

COZ090-142015-
YUMA COUNTY CO-
202 PM MDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL
215 PM MDT...

AT 202 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF COPE...OR 24 MILES WEST OF BONNY RESERVOIR...MOVING
SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIRK AND JOES.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 208 AND 210.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3963 10277 3982 10261 3958 10218 3957 10268
TIME...MOT...LOC 2002Z 305DEG 24KT 3967 10263

JRM
Special weather statement, Jul 14, 2:38 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
238 PM MDT THU JUL 14 2016

COZ090-091-142100-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
238 PM MDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL YUMA AND
NORTHEASTERN KIT CARSON COUNTIES UNTIL 300 PM MDT...

AT 238 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES WEST OF BONNY RESERVOIR...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL YUMA
AND NORTHEASTERN KIT CARSON COUNTIES.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 200 AND 208...AND NEAR
MILE MARKER 211.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3967 10250 3957 10218 3934 10235 3951 10262
TIME...MOT...LOC 2038Z 300DEG 23KT 3956 10249

JRM
Special weather statement, Jul 14, 2:46 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
246 PM MDT THU JUL 14 2016

COZ092-142100-
CHEYENNE COUNTY CO-
246 PM MDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 300 PM MDT...

AT 246 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTH OF KIT CARSON...OR 21 MILES SOUTH OF SEIBERT...MOVING
SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CHEYENNE COUNTY IN EAST CENTRAL COLORADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3904 10286 3904 10268 3893 10249 3874 10273
      3897 10295
TIME...MOT...LOC 2046Z 313DEG 26KT 3899 10280

JRM
Special weather statement, Jul 14, 3:03 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
303 PM MDT THU JUL 14 2016

COZ091-092-142115-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
303 PM MDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 315 PM
MDT...

AT 303 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF KIT CARSON...OR 21 MILES WEST OF CHEYENNE
WELLS...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FIRSTVIEW.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 156 AND 159.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3904 10296 3910 10272 3903 10253 3892 10230
      3871 10265
TIME...MOT...LOC 2103Z 312DEG 26KT 3893 10272

JRM
Local storm report, Jul 14, 3:35 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
335 PM MDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             12 N KIT CARSON         38.94N 102.80W
07/14/2016  E1.75 INCH       CHEYENNE           CO   PUBLIC

            PEA TO GOLFBALL SIZE HAIL. ENDED AT TIME OF EVENT.

&&

HILL

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:58 PM MDTSpecial Weather StatementGLDKit Carson17 min
Jul 13, 10:20 PM MDTSpecial Weather StatementGLDKit Carson10 min
Jul 13, 10:29 PM MDTSpecial Weather StatementGLDKit Carson16 min
Jul 13, 10:31 PM MDTSpecial Weather StatementGLDYuma14 min
Jul 13, 10:35 PM MDTSevere Thunderstorm WarningGLDYuma40 min
Jul 13, 10:47 PM MDTSpecial Weather StatementGLDKit Carson13 min
Jul 13, 10:59 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson46 min
Jul 13, 11:10 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma50 min
Jul 13, 11:47 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma43 min
Jul 14, 2:12 AM MDTSevere Thunderstorm WarningGLDCheyenne48 min
Jul 14, 2:44 AM MDTSevere Thunderstorm WarningGLDCheyenne32 min
Jul 14, 3:03 AM MDTSevere Thunderstorm WarningGLDKit Carson25 min
Jul 14, 3:44 AM MDTSpecial Weather StatementGLDKit Carson16 min
Jul 14, 6:26 AM MDTSpecial Weather StatementGLDYuma34 min
Jul 14, 7:45 AM MDTSpecial Weather StatementGLDPhillips15 min
Jul 14, 8:54 AM MDTSevere Thunderstorm WarningGLDYuma24 min
Jul 14, 2:01 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson44 min
Jul 14, 2:02 PM MDTSpecial Weather StatementGLDYuma13 min
Jul 14, 2:38 PM MDTSpecial Weather StatementGLDKit Carson22 min
Jul 14, 2:46 PM MDTSpecial Weather StatementGLDCheyenne14 min
Jul 14, 3:03 PM MDTSpecial Weather StatementGLDCheyenne12 min
Jul 14, 3:15 PM MDTSevere Thunderstorm WarningGLDCheyenne45 min
Jul 14, 3:23 PM MDTSevere Thunderstorm WarningGLDCheyenne52 min
Jul 14, 4:43 PM MDTSevere Thunderstorm WarningGLDCheyenne22 min
Jul 14, 4:54 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson36 min
Jul 14, 5:14 PM MDTSpecial Weather StatementGLDCheyenne16 min
Jul 14, 5:17 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson28 min
Jul 14, 5:24 PM MDTSevere Thunderstorm WarningGLDKit Carson21 min
Jul 14, 5:31 PM MDTSevere Thunderstorm WarningGLDCheyenne18 min
Jul 14, 5:40 PM MDTSevere Thunderstorm WarningGLDKit Carson35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.